# SDR USA2004F00078

- Difficulty date: June 5, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW REPORTED THE ELEVATOR FEEL WAS VERY HARD IN FLIGHT.  ON APPROACH, VERY HEAVY NOSE DOWN PRESSURE IS REQUIRED TO GET A MINIMAL NOSE DOWN RESPONSE.  ON LANDING, NOT AS MUCH EFFORT WAS REQUIRED.  AIRCRAFT WAS FOUND IN SAFE CONDITION FOR MAINTENANCE FERRY FLIGHT.  FERRY FLIGHT CREW REPORTED FLIGHT WAS NOT BAD ON TAKEOFF BUT THAT THERE WAS A DEFINITE PROBLEM ON LANDING.  JUST AFTER FLARE, WENT TO PUSH OVER NOSE, FELT LIKE MECHANICAL BINDING.  PUSHED HARDER AND IT RELEASED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
